Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 30, 2011, 3:11 AM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2011, 3:11 AM EDT (07:11 UTC)
- Expired
- May 30, 2011, 4:15 AM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WWUS81 KPHI 300711
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 AM EDT MON MAY 30 2011
PAZ054-055-300815-
CARBON PA-MONROE PA-
311 AM EDT MON MAY 30 2011
...STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES NORTHWEST
OF WILKES-BARRE TO 39 MILES WEST OF WILKES-BARRE TO 53 MILES WEST OF
WILKES-BARRE...MOVING SOUTHEAST AT 40 MPH. THE THUNDERSTORMS WILL BE
NEAR WHITE HAVEN...TRESCKOW AROUND 400 AM...WEATHERLY AND BLAKESLEE
AROUND 415 AM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4123 7513 4116 7516 4115 7509 4084 7556
4075 7580 4090 7600 4092 7599 4098 7586
4100 7575 4105 7578 4110 7577 4114 7570
4113 7564 4123 7554 4125 7550 4126 7523
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 30, 2:04 AM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 30, 2:04 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 AM EDT MON MAY 30 2011
.SYNOPSIS...
MID-LEVEL RIDGING CONTINUES TO MOVE TOWARDS OUR REGION FROM THE
SOUTHWEST. MID-LEVEL ENERGY WILL CARVE INTO THE TOP OF THE RIDGE ON
MONDAY AND POSSIBLY ON TUESDAY WITH A COLD FRONT PUSHING THROUGH ON
WEDNESDAY. HIGH PRESSURE SHOULD RETURN ON THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MAIN FOCUS FOR THE OVERNIGHT CONTINUES TO BE THE MCS TO THE
NORTHWEST OF THE AREA. THE MAIN AREA OF CONVECTION HAS FALLEN
APART AS IT MOVED AWAY FROM ITS MOISTURE SOURCE. HOWEVER...NEW
CONVECTION THAT HAS DEVELOPED ON THE SOUTHERN EDGE OF THE MCV HAS
TAKEN OVER...THE CONVECTION IS DEEP WITH STRONG UPDRAFTS AND
LIGHTNING.
SHORT RANGE EXTRAPOLATION PLACES THIS ACTIVITY IN THE SOUTHERN
POCONOS ABOUT 0830 UTC. THE SOUTHERN EDGE OF THE ACTIVITY MAY BE
WEAKENING...BUT GIVEN THE LOW LEVEL INFLOW...AND WARM MID
LEVELS...MAINLY RAIN IS EXPECTED WITH THE CONVECTION. THIS WILL BE
MONITORED AND UPDATED AS NEEDED.
OTHERWISE...NO OTHER SIGNIFICANT CHANGES TO THE FORECAST FOR THE
OVERNIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
NOT SURE IF THE STRENGTHENING RIDGE KEEPS THE VORTICITY LOBE FURTHER
TO THE NORTH ACCORDING TO THE GFS, OR IF THE STRENGTH OF THE VORT
LOBE ALLOWS IT TO DIG FURTHER SOUTH ACCORDING TO THE NAM. DO THINK
THAT THE RIDGE IS STRONG ENOUGH TO KEEP THE LEFT OVER MCS TO THE
NORTH ON MONDAY AND REALLY ONLY IMPACT OUR NORTHERN TIER ZONES WITH
SOME SHOWERS EARLIER IN THE MORNING. SLIGHT CHANCE POPS WILL BE
CONTINUED IN THIS NECK OF THE WOODS.
WINDS TURN MORE TOWARDS THE WEST ON MONDAY WHICH MAY BRING IN SOME
DRIER AIR BUT THIS SHOULD BE OFFSET BY DOWNSLOPING WINDS AND
ADIABATIC COMPRESSION WHICH HELPS TO RAISE TEMPERATURES A FEW MORE
DEGREES. THOUGH THERE IS DRIER AIR ALOFT AND WE WILL BE ABLE TO MIX
TO ABOUT 850MB, THERE IS REALLY NO DOWNWARD MOMENTUM TRANSFER TO MIX
OUT THE DEWPOINTS ALL TOO WELL. BEING THAT MONDAY WILL BE THE FIRST
OF SEVERAL DAYS WITH HIGHS IN THE 90S (OUR FIRST HEAT WAVE IS VERY
POSSIBLE) AND DEWPOINTS WILL STILL BE IN THE MID-60S, A HEAT
ADVISORY WAS RAISED FOR THE PHILADELPHIA METRO AREA.
SUBSEQUENTLY AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR PHILLY
METRO FOR TUESDAY AND WEDNESDAY AS DEWPOINTS REMAIN QUITE HIGH AND
TEMPERATURES CLIMB EVEN HIGHER INTO THE MID-90S!
AS THE RIDGE BUILDS MORE ON TUESDAY SURFACE BASED CONVECTIVE
PARAMETERS CLIMB BUT A MID-LEVEL CAP ALSO SETS UP AROUND THE 750MB
LEVEL. THIS CAP SHOULD EFFECTIVELY PUT A DAMPER ON ANY WIDESPREAD
CONVECTION ON TUESDAY. THERE COULD BE A VERY ISOLATED SHOWER OR
THUNDERSTORM ON TUESDAY AND AS OF NOW THE BEST PLACE TO SEE ONE
WOULD BE OVER OUR NORTHERN ZONES WHERE OROGRAPHIC INDUCED LIFT
MAY INITIATE AN UPDRAFT. IT IS NOT UNTIL WEDNESDAY AFTERNOON DO WE
HAVE A BETTER SHOT AT SEEING MORE WIDESPREAD AND ORGANIZED
CONVECTION INITIATE ALONG A PASSING COLD FRONT. THE FRONT LOOKS TO
BE MOVING IN FROM THE NORTH WEDNESDAY AFTERNOON AND PUSHING
THROUGH BY LATER WEDNESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE COLD FRONT THAT WILL MOVE INTO OUR AREA WEDNESDAY WILL BE
MOVING OFF TO THE SOUTH AND EAST WEDNESDAY NIGHT. A FEW SHOWERS
AND THUNDERSTORMS MAY LINGER INTO THE EARLY PART OF THE NIGHT,
ESPECIALLY SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA.
HIGH PRESSURE WILL THEN MOVE IN WITH A DRIER AND SLIGHTLY COOLER
AIR MASS FOR THURSDAY. THIS SHOULD BRING AN END TO OUR HEAT WAVE
AS HIGHS ON THURSDAY ARE EXPECTED TO RANGE FROM THE MID 70S TO THE
MID 80S. THE FAIR DRY WEATHER WILL CONTINUE THURSDAY NIGHT INTO
FRIDAY AS THE HIGH PRESSURE SYSTEM DRIFTS ACROSS OUR REGION.
A WEAK WARM FRONT IS FORECAST TO CROSS THE REGION LATE FRIDAY
INTO SATURDAY. THIS COULD POSSIBLY TOUCH OFF A FEW SCATTERED
SHOWERS AND THUNDERSTORMS. THE HIGH PRESSURE SYSTEM WILL THEN
REASSERT ITSELF LATER SATURDAY INTO SUNDAY. COULD BE A FEW
SHOWERS AND THUNDERSTORMS AGAIN LATE SUNDAY AS A WEAK COLD
FRONT APPROACHES FROM THE NORTHWEST. BUT FOR THE MOST PART,
THIS ENTIRE TIME PERIOD SHOULD BE HIGHLIGHTED BY FAIR WEATHER
WITH TEMPERATURES JUST SLIGHTLY ABOVE NORMAL. LIKE THURSDAY,
DAYTIME HIGHS FRIDAY THROUGH SUNDAY WILL RANGE FROM THE MID 70S
TO MID 80S. OVERNIGHT LOWS WILL BE IN THE 50S TO MID 60S, WITH
THE HIGHEST LOWS ALONG SOUTHERN COASTAL AREAS. THERE COULD EVEN
BE A FEW UPPER 40S IN OUR COLDER MOUNTAIN VALLEYS THURSDAY NIGHT.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
S WINDS 5 TO 10 KT WILL BECOME LIGHT AND VARIABLE OVERNIGHT AND
EVEN CALM IN SOME LOCATIONS. SKIES ARE MOSTLY CLEAR THIS EVENING
BUT WE COULD SEE SOME BLOWOFF, ESPECIALLY IN OUR NORTHERN AREAS,
FROM THE MCS CURRENTLY MOVING EAST ALONG THE PA/NY BORDER. THIS
WILL COME MAINLY IN MID AND HIGH CLOUDS, BUT THERE COULD BE SOME
LOWER CLOUDS WITH A FEW DYING SHOWERS IN THE EXTREME NORTH DURING
THE EARLY MORNING HOURS. THE NAM SOUNDINGS ARE MUCH LESS
PESSIMISTIC THAN THEY WERE 24 HOURS AGO FOR THE STRATUS AND FOG
EVENT EARLY THIS MORNING...LENDING CONFIDENCE THAT STRATUS WILL BE
LESS THAN WHAT WAS OBSERVED THIS MORNING. HOWEVER...THE FACT OF
LESS LOW CLOUDINESS MAY ALLOW SOME RADIATION AND TRANSLATE TO A
BIT MORE MARGINAL VFR AND EVEN IFR FOG LATE TONIGHT...ESPECIALLY
SOUTH...BEFORE IMPROVING FAIRLY RAPIDLY MONDAY MORNING. SOME
SCATTERED STRATOCUMULUS WAS INSERTED AROUND SUNRISE...THEN RAISED
TO SCATTERED CUMULUS BY LATE MORNING AS THE LOW LEVEL MOISTURE
MIXES AWAY. AN UPPER IMPULSE IS OBSERVED ON THE MODELS TO MOVE
THROUGH BY OR IN THE MORNING...WITH A LACK OF SIGNIFICANT UPPER
AIR SUPPORT FOR ANY AFTERNOON CONVECTION AT THE TAF SITES. SO...NO
PRECIPITATION REFERENCE WAS USED FOR MONDAY.
OUTLOOK...
GENERAL VFR CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH FRIDAY...
ALTHOUGH EARLY MORNING FOG WILL BE MARGINAL VFR TO EVEN IFR AT THE
USUAL SPOTS. A HOT AND HUMID AIRMASS AT THE SURFACE WILL ACCOMPANY
BUILDING HIGH PRESSURE ALOFT MONDAY BUT ESPECIALLY TUESDAY AND
WEDNESDAY. A COLD FRONT WEDNESDAY IN THE AFTERNOON AND EVENING MAY
INITIATE SOME POSSIBLY STRONG CONVECTION. WEAK HIGH PRESSURE IS
EXPECTED TO CLOSE THE WEEK.
&&
.MARINE...
THE RETURN FLOW AROUND A STRONG RIDGE OF SURFACE HIGH PRESSURE JUST
OFF THE EAST COAST WILL MAINTAIN A SOUTHERLY FLOW OF 10 TO 15 KNOTS
OVER OUR MARINE AREA TONIGHT AND MONDAY. THE SEA BREEZE MAY HAVE
LESS INTRUSION INLAND MONDAY AS THE LOW LEVEL FLOW WILL BECOME MORE
WESTERLY OVER THE LAND IN THE WAKE OF A WEAK FRONT WHICH WILL SLIDE
GRADUALLY SOUTHEASTWARD THROUGH THE AREA.
THE PREVAILING SOUTHERLY FLOW IS STILL PROGGED BY WAVEWATCH TO
GENERATE 5 FOOT SEAS TONIGHT INTO MONDAY...BUT THIS HAS TRENDED
DOWNWARD WITH SUCCESSIVE ITERATIONS OF THE MODEL...AND WE WILL
CONTINUE TO ESCHEW THE ISSUANCE OF A SMALL CRAFT ADVISORY. IN ANY
CASE...THE WAVE PERIOD IS FAIRLY LONG...SO EVEN IF THERE IS A BRIEF
EXCURSION TO 5 FEET...WHICH MAY BE MOSTLY TOWARD 20 NAUTICAL MILES
OFFSHORE ANYWAY...THIS SHOULD BE LESS OF A HAZARD TO SMALL CRAFT.
UPPER LEVEL RIDGING BUILDING INTO OUR AREA MONDAY WILL CONTINUE
TUESDAY...BUT LESSEN SLIGHTLY WEDNESDAY AS HEIGHTS SLIP. A FAIRLY
BENIGN SOUTHWEST TO SOUTH SURFACE FLOW IS FORECAST TO BECOME MORE
ONSHORE TUESDAY INTO WEDNESDAY...WITH A SOUTHERLY FLOW WEDNESDAY
AHEAD OF A COLD FRONT PROGGED DURING WEDNESDAY NIGHT. CONDITIONS
SHOULD CONTINUE TO REMAIN GENERALLY BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH WEDNESDAY. AS HIGH PRESSURE BUILDS...THE NORTHWEST
FLOW MAY BE A BIT GUSTY THURSDAY BUT STILL UNDER ADVISORY
THRESHOLDS...AS WELL AS FOR FRIDAY.
&&
.RIP CURRENTS...
THE INAUGURAL ISSUANCE OF THE AFTERNOON RIP CURRENT/SURF ZONE
FORECAST...WHICH IS A FORECAST FOR THE NEXT DAY...IN THIS CASE
MONDAY...WILL BE FOR MODERATE RIP CURRENTS FOR MONDAY AS THE
APPROACH OF THE NEW MOON AND A FAIRLY LONG PERIOD OF 8 TO 10 SECONDS
ON THE WAVES WILL LEAD TO A MODERATE RATING. SURF TEMPERATURES ARE A
BIT WARMER THAN NORMAL FOR THIS TIME OF YEAR SO THERE MAY BE MORE
BATHERS THAN ONE WOULD IMAGINE FOR THE HOLIDAY WEEKEND...ESPECIALLY
WITH HOT AND HUMID CONDITIONS IN PLACE.
&&
.CLIMATE...
RER/S FOR THE NEXT 3 DAYS...IN CASE WE GET WITHIN 2F OF SEVERAL.
THIS NEAR RECORD OPTION APPEARS PLAUSIBLE.
MAY 30 MAY 31 JUNE 1
KABE 94-1987 95-1939 95-1937
KACY 96-1991 96-1991 97-1895
KPHL 97-1991 91-1991 97-1895
KILG 98-1895 96-1895 100-1895
KTTN 96-1986 99-1986 98-1895
KRDG 94-1969 93-1939/1929 94-1918
KMPO 88-1911 87-1998 87-1937
KGED 94-2006 96-1991 93-1991 SHORTER PERIOD OF RECORD
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
PAZ067>071.
EXCESSIVE HEAT WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
DEZ001.
EXCESSIVE HEAT WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...HAYES
SHORT TERM...HEAVENER
LONG TERM...RPW
AVIATION...99
MARINE...99
RIP CURRENTS...DRAG
CLIMATE...DRAGHazardous weather outlook, May 29, 3:56 PM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT SUN MAY 29 2011 DEZ001-NJZ015-017>019-PAZ067>071-302000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 356 PM EDT SUN MAY 29 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT MONDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WATCH. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-302000- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 356 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY APPROACH 95 DEGREES MONDAY AFTERNOON AND RANGE BETWEEN 95 AND 100 DEGREES TUESDAY AFTERNOON AND WEDNESDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ008>010-012-013-016-020>023-027- 302000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 356 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY APPROACH 95 DEGREES MONDAY AFTERNOON AND RANGE BETWEEN 95 AND 100 DEGREES TUESDAY AFTERNOON AND WEDNESDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-302000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 356 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES MAY APPROACH 95 DEGREES MONDAY AFTERNOON AND RANGE BETWEEN 95 AND 100 DEGREES TUESDAY AFTERNOON AND WEDNESDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-302000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 30, 3:11 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 AM EDT MON MAY 30 2011
PAZ054-055-300815-
CARBON PA-MONROE PA-
311 AM EDT MON MAY 30 2011
...STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES NORTHWEST
OF WILKES-BARRE TO 39 MILES WEST OF WILKES-BARRE TO 53 MILES WEST OF
WILKES-BARRE...MOVING SOUTHEAST AT 40 MPH. THE THUNDERSTORMS WILL BE
NEAR WHITE HAVEN...TRESCKOW AROUND 400 AM...WEATHERLY AND BLAKESLEE
AROUND 415 AM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4123 7513 4116 7516 4115 7509 4084 7556
4075 7580 4090 7600 4092 7599 4098 7586
4100 7575 4105 7578 4110 7577 4114 7570
4113 7564 4123 7554 4125 7550 4126 7523
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:39 AM EDT | Special Weather Statement | PHI | Warren | 66 min |
| May 30, 4:54 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 66 min |
| May 30, 4:59 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 61 min |
| May 30, 5:11 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 64 min |
| May 30, 6:04 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Somerset | 56 min |
| May 30, 6:26 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 64 min |
| May 30, 6:39 AM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| May 30, 7:38 AM EDT | Special Weather Statement | PHI | Ocean | 22 min |
| May 30, 3:50 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.